# SDR SWIA201230733

- Difficulty date: May 13, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 26,743 hours, 21,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4647)  RELAMPED EMERGENCY LIGHT.
